American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81Q20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] George A. Hagedorn. A Minimal Uncertainty Product for One Dimensional Semiclassical Wave Packets. Proceedings of Symposia in Pure Mathematics 87 183-190.
Book volume table of contents   
View Article: PDF

[2] F. Hérau, M. Hitrik and J. Sjöstrand. Supersymmetric structures for second order differential operators. St. Petersburg Math. J. 25 (2014) 241-263.
Abstract, references, and article information   
View Article: PDF

[3] A. V. Pereskokov. Asymptotics of the spectrum of the hydrogen atom in a magnetic field near the lower boundaries of spectral clusters. Trans. Moscow Math. Soc. 73 (2012) 221-262.
Abstract, references, and article information   
View Article: PDF

[4] Rupert L. Frank, Christian Hainzl, Robert Seiringer and Jan Philip Solovej. Microscopic derivation of Ginzburg-Landau theory. J. Amer. Math. Soc. 25 (2012) 667-713.
Abstract, references, and article information
View Article: PDF

[5] André Martinez and Vania Sordoni. Twisted pseudodifferential calculus and application to the quantum evolution of molecules. Memoirs of the AMS 200 (2009) MR 2527490.
Book volume table of contents   

[6] Roberto Paoletti. A note on scaling asymptotics for Bohr-Sommerfeld Lagrangian submanifolds. Proc. Amer. Math. Soc. 136 (2008) 4011-4017. MR 2425742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David Borthwick and Alejandro Uribe. The semiclassical structure of low-energy states in the presence of a magnetic field. Trans. Amer. Math. Soc. 359 (2007) 1875-1888. MR 2272153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alexander Fedotov and Frédéric Klopp. On the absolutely continuous spectrum of one-dimensional quasi-periodic Schrödinger operators in the adiabatic limit. Trans. Amer. Math. Soc. 357 (2005) 4481-4516. MR 2156718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Nicolas Burq and Maciej Zworski. Geometric control in the presence of a black box. J. Amer. Math. Soc. 17 (2004) 443-471. MR 2051618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Maciej Zworski. A remark on a paper of E. B. Davies. Proc. Amer. Math. Soc. 129 (2001) 2955-2957. MR 1840099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. Truman and H. Z. Zhao. Semi-classical limit of wave functions. Proc. Amer. Math. Soc. 128 (2000) 1003-1009. MR 1691007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] George A. Hagedorn. Molecular propagation through electron energy level crossings. Memoirs of the AMS 111 (1994) MR 1234882.
Book volume table of contents   

[13] Jan Dereziński. $N$-body observables in the Calkin algebra . Trans. Amer. Math. Soc. 332 (1992) 571-582. MR 1117217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Xue Ping Wang. Time-delay operators in semiclassical limit. II. Short-range potentials . Trans. Amer. Math. Soc. 322 (1990) 395-416. MR 987170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1